# SDR UPS404110

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN SDF, MAINTENANCE FOUND EMERGENCY LIGHT IN CREW SERVICE DOOR FRAME IS DIM.  MAINTENANCE RELAMPED EMERGENCY EXIT AT RT FLIGHT DECK SERVICE DOOR.
